Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 334, NWS Wichita, KS

July 24, 2011Saline County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 24, 2011, 4:18 PM CDT for Saline County, Kansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2011, 4:18 PM CDT (21:18 UTC)
Expired
Jul 24, 2011, 4:45 PM CDT
In force
27 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Saline County, KS

The radar

The Topeka radar (KTWX), 103 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1035 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1035 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WUUS53 KICT 242118
SVRICT
KSC169-242145-
/O.NEW.KICT.SV.W.0334.110724T2118Z-110724T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
418 PM CDT SUN JUL 24 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SALINE COUNTY IN CENTRAL KANSAS...

* UNTIL 445 PM CDT

* AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SOLOMON...OR 9
  MILES WEST OF ABILENE...AND MOVING NORTHEAST AT 10 MPH. PENNY SIZE
  HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN SALINE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3896 9736 3893 9736 3892 9738 3891 9737
      3878 9737 3875 9749 3892 9759 3897 9750
      3897 9737
TIME...MOT...LOC 2118Z 242DEG 6KT 3888 9738
WIND...HAIL 60MPH 0.75IN

$$

DUNTEN
2 follow-up statements
738 
WWUS53 KICT 242135
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
435 PM CDT SUN JUL 24 2011

KSC169-242145-
/O.CON.KICT.SV.W.0334.000000T0000Z-110724T2145Z/
SALINE KS-
435 PM CDT SUN JUL 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SALINE COUNTY UNTIL 445 PM CDT...

AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR SOLOMON...OR 10 MILES WEST OF
ABILENE...MOVING NORTHEAST AT 5 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN SALINE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3882 9748 3897 9749 3897 9737 3896 9736
      3893 9736 3892 9738 3891 9737 3880 9737
TIME...MOT...LOC 2135Z 220DEG 4KT 3892 9740
WIND...HAIL 60MPH 0.75IN

$$

HOWERTON
934 
WWUS53 KICT 242146
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
446 PM CDT SUN JUL 24 2011

KSC169-242155-
/O.EXP.KICT.SV.W.0334.000000T0000Z-110724T2145Z/
SALINE KS-
446 PM CDT SUN JUL 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SALINE COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW THE SEVERE 
THRESHOLD...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3882 9748 3897 9749 3897 9737 3896 9736
      3893 9736 3892 9738 3891 9737 3880 9737
TIME...MOT...LOC 2135Z 220DEG 4KT 3892 9740

$$

HOWERTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:38 PM CDT, 40 minutes earlier.

Area forecast discussion, Jul 24, 3:38 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
338 PM CDT SUN JUL 24 2011

.DISCUSSION...

TONIGHT:
OUTFLOW BOUNDARY AND WIND SHIFT PUSHED ACROSS MOST OF FORECAST
AREA THIS AFTERNOON. PERSISTENT REDEVELOPMENT OF STORMS OVER
SEDGWICK COUNTY HAVE PRODUCED CIRCULAR OUTFLOW WHICH WILL LIKELY
CONTINUE TO BE FOCUS FOR MORE STORMS THROUGH SUNSET. ALSO
EXPECT INCREASED COVERAGE IN THE FAVORED AREA IN CENTRAL KS...WHERE
RAIN HAS BEEN OCCURRING THE PAST FEW DAYS. ANTICIPATING VERY ISOLATED
SEVERE STORMS AGAIN DURING THE EARLY EVENING FROM MICROBURSTS ON
STORM COLLAPSE. BELIEVE ISOLATED STORMS WILL PROBABLY REDEVELOP
IN THE PREDAWN HOURS...WITH BEST GUESS EITHER ACROSS FLINT HILLS
AND SOUTHEAST KS...OR ALONG/WEST OF HIGHWAY 14.

MON:
STILL NOT OPTIMISTIC ABOUT PRECIPITATION ON MON...ALTHOUGH AN
ISOLATED LATE DAY/EVENING STORM CANNOT BE RULED OUT WHERE
CONVECTIVE TEMPERATURES ARE REACHED. AT THIS POINT...GIVEN
UNCERTAINTY AND COVERAGE...NOT WORTH MENTIONING AT THIS TIME.
HOWEVER SHOULD STORMS PERSIST LATER AND BE MORE WIDESPREAD THAN
CURRENTLY ANTICIPATED SUN NIGHT...OUTFLOW BOUNDARY/EFFECTIVE FRONT
COULD PROVIDE FOCUS FOR STORMS IN THE AFTERNOON. HIGHER DEW POINTS
WILL LIKELY BE ADVECTING ACROSS THE AREA WITH EAST/SOUTHEAST SURFACE
WINDS. THIS INCREASE IN LOW LEVEL MOISTURE WILL OFFSET ANY OF THE
COOLING...WITH 105 HEAT INDICES LIKELY OVER VIRTUALLY ALL OF THE
AREA. PLAN TO EXPAND WARNING TO ALL SECTIONS...ALTHOUGH RUSSELL
AND BARTON COUNTIES MAY END UP A DEGREE OR TWO SHY OF CRITERIA.

TUE-WED:
LATEST RUNS OF MEDIUM RANGE MODELS SHOW LITTLE CHANGE FROM
PREVIOUS RUNS WITH LONG WAVE PATTERN THROUGHOUT THIS PERIOD.
APPEARS THAT HEAT WILL REMAIN ENTRENCHED THROUGHOUT THIS PERIOD.
ONLY MINOR TWEAKS TO GOING TEMPERATURE FORECAST WITH EXCESSIVE
HEAT WARNING EXPANDED THROUGH WED NIGHT.

THU-SUN:
A SHORTWAVE WILL LIKELY MOVE ACROSS THE NORTHERN PLAINS WITH
TRAILING ENERGY GIVING A GLANCING SHOT TO THE AREA. QUESTIONABLE
HOW FAR SOUTH ANY EFFECTIVE FRONT/BOUNDARY WILL GO...AND WILL TRIM
BACK A BIT ON PRECIPITATION. TEMPERATURES OBVIOUSLY WILL BE HIGHLY
CONTINGENT ON LOCATION OF BOUNDARIES/PRECIPITATION...BUT DO NOT
SEE ANY SIGNIFICANT RELIEF FROM HEAT. JUST ENOUGH UNCERTAINTY TO
NOT EXTEND EXCESSIVE HEAT WARNING THROUGH THE REST OF THE
WEEK...ALTHOUGH FAIRLY CONFIDENT SOUTHERN HALF OF THE AREA WILL
MAKE CRITERIA. MAIN POINT IS ALL MODELS SHOW INCREASING 500MB
HEIGHTS THROUGHOUT THE PERIOD...MAKING SIGNIFICANT LOW LEVEL
COOLING OR FRONTAL PASSAGE INCREASINGLY UNLIKELY. -HOWERTON

&&

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

THE MAIN AVIATION CONCERN WILL BE THUNDERSTORMS ACROSS THE AREA
TODAY...AND THE PLACEMENT OF THE FRONTAL BOUNDARY THROUGH THE
FORECAST PERIOD.

THE COOL FRONTAL BOUNDARY HAS MADE ITS WAY INTO CENTRAL AND
EASTERN KANSAS IN A NORTH TO SOUTH FASHION. IN ADDITION TO THE
BOUNDARY...AN OUTFLOW BOUNDARY FROM THE MORNINGS CONVECTION OVER
SOUTHEASTERN KANSAS THAT HAS IMPACTED THE WIND FIELD. WINDS WILL BE
TRICKY THROUGH THE DAY WITH THE IMPACT OF CONVECTION AND THE
MULTIPLE BOUNDARIES.

ON THE THUNDERSTORM FRONT...THERE IS CURRENTLY SOME ONGOING
THUNDERSTORMS NEAR KRSL IN CENTRAL KANSAS...EXPECT THIS ACTIVITY
TO CONTINUE TO PERSIST AND EXPAND THROUGH THE AFTERNOON ACROSS THE
AREA. HAVE KEPT THE VCTS IN AT ALL OTHER TERMINALS BEYOND 20-21Z
AND OVERNIGHT. SOME OF THE STRONGER STORMS COULD HAVE STRONG
OUTFLOW/DOWNBURST WINDS.

BILLINGS

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    77 100  76 102 /  30  10  10  10
HUTCHINSON      76  99  76 102 /  30  10  10  10
NEWTON          76  98  75 101 /  30  10  10  10
ELDORADO        75  99  74 100 /  30  10  10  10
WINFIELD-KWLD   78 101  77 101 /  30  10  10  10
RUSSELL         72  98  75 102 /  30  10  10  10
GREAT BEND      74  98  75 102 /  30  10  10  10
SALINA          76  99  76 101 /  30  10  10  10
MCPHERSON       75  99  75 101 /  30  10  10  10
COFFEYVILLE     77 102  76 102 /  30  10  10  10
CHANUTE         76 100  75 101 /  30  10  10  10
IOLA            76 100  75 101 /  30  10  10  10
PARSONS-KPPF    77 101  76 102 /  30  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT WEDNESDAY FOR KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jul 24, 3:56 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
356 PM CDT SUN JUL 24 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-252100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
356 PM CDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

DANGEROUS HEAT WILL AFFECT THE ENTIRE AREA THROUGH THE EARLY
EVENING HOURS...PLEASE CHECK THE EXCESSIVE HEAT WARNING FOR
DETAILS.

WIDELY SCATTERED THUNDERSTORMS WILL PERSIST THROUGH SUNSET.
BRIEF AND ISOLATED DAMAGING WINDS ARE LIKELY FROM THE STRONGEST
STORMS THROUGH SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN EXCESSIVE HEAT WARNING IS IN EFFECT THROUGH WEDNESDAY. CHECK THE
EXCESSIVE HEAT WARNING FOR ADDITIONAL DETAILS. THE TRIPLE DIGIT
HEAT INDICES WILL CONTINUE THROUGH SATURDAY OVER THE ENTIRE AREA.
ADDITIONAL EXCESSIVE HEAT WARNINGS MAY BE NEEDED LATER IN THE
WEEK.

THERE ARE SLIGHT CHANCES FOR STORMS THURSDAY OVER CENTRAL KANSAS
AND MOST OF THE AREA ON FRIDAY. STRONG STORMS ARE LIKELY AND
ISOLATED SEVERE STORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT DUE TO THE
ISOLATED AND TRANSIENT NATURE OF THE THREAT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

HOWERTON

In the hours before

Special weather statement, Jul 24, 3:19 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT SUN JUL 24 2011

KSZ083-242045-
SEDGWICK-
319 PM CDT SUN JUL 24 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SEDGWICK COUNTY...

AT 318 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR SOUTH WICHITA...OR NEAR DOWNTOWN
WICHITA...AND MOVING EAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BILLINGS
Local storm report, Jul 24, 3:28 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
328 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND GST     5 S DOWNTOWN WICHITA    37.62N 97.34W
07/24/2011  E55 MPH          SEDGWICK           KS   TRAINED SPOTTER

            STRONG WINDS WITH PULSE THUNDERSTORMS...2-3 INCH BRANCHES
            BROKEN. SPOTTER WAS AT DRIVE-IN IN WICHITA.

&&

JMB
Special weather statement, Jul 24, 3:36 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
336 PM CDT SUN JUL 24 2011

KSZ069-083-242100-
BUTLER-SEDGWICK-
336 PM CDT SUN JUL 24 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER AND SEDGWICK COUNTIES...

AT 334 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR NORTHEAST WICHITA...OR 9 MILES EAST OF
DOWNTOWN WICHITA...AND MOVING NORTHEAST AT 55 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BILLINGS
Special weather statement, Jul 24, 3:52 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
352 PM CDT SUN JUL 24 2011

KSZ049-242115-
SALINE-
352 PM CDT SUN JUL 24 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SALINE COUNTY...

AT 351 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR SALINA...AND MOVING EAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BILLINGS
Local storm report, Jul 24, 3:53 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
353 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND GST     MCCONNELL AIR FORCE BAS 37.62N 97.27W
07/24/2011  M70 MPH          SEDGWICK           KS   ASOS

&&

JMB
Special weather statement, Jul 24, 4:13 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
413 PM CDT SUN JUL 24 2011

KSZ069-242145-
BUTLER-
413 PM CDT SUN JUL 24 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER COUNTY...

AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES EAST OF EL DORADO...OR NEAR EL
DORADO...AND MOVING EAST AT 15 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

DUNTEN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:00 PM CDTSevere Thunderstorm WarningICTKingman, Reno48 min
Jul 23, 7:26 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sumner39 min
Jul 24, 4:02 PM CDTSevere Thunderstorm WarningICTSedgwick28 min
Jul 24, 4:41 PM CDTSevere Thunderstorm WarningICTSedgwick34 min
Jul 24, 5:07 PM CDTSevere Thunderstorm WarningICTButler, Greenwood38 min
Jul 24, 5:13 PM CDTSevere Thunderstorm WarningICTBarton, Rice62 min
Jul 24, 6:31 PM CDTSevere Thunderstorm WarningICTSumner29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.